CSpace

Browse/Search Results:  1-10 of 34 Help

Selected(0)Clear Items/Page:    Sort:
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:2/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Asymptotic efficiency and probabilistic error bound for maximum likelihood-based identification of finite impulse response systems with binary-valued observations and unreliable communications 期刊论文
INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING, 2020, 页码: 18
Authors:  Guo, Jin;  Cheng, Jing;  Xue, Wenchao;  Zhao, Yanlong
Favorite  |  View/Download:26/0  |  Submit date:2020/10/12
binary-valued observations  FIR systems  packet losses  parameter identification  transmission errors  
Optimal strong convergence rate of a backward Euler type scheme for the Cox-Ingersoll-Ross model driven by fractional Brownian motion 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 5, 页码: 2675-2692
Authors:  Hong, Jialin;  Huang, Chuying;  Kamrani, Minoo;  Wang, Xu
Favorite  |  View/Download:9/0  |  Submit date:2020/06/30
Cox-Ingersoll-Ross model  Fractional Brownian motion  Backward Euler scheme  Optimal strong convergence rate  Malliavin calculus  
A composite nonparametric product limit approach for estimating the distribution of survival times under length-biased and right-censored data 期刊论文
STATISTICS AND ITS INTERFACE, 2020, 卷号: 13, 期号: 2, 页码: 221-235
Authors:  Fan, Shuqin;  Zhao, Wei;  Wan, Alan T. K.;  Zhou, Yong
Favorite  |  View/Download:12/0  |  Submit date:2020/05/24
Biased data  Composite nonparametric estimator  Almost sure representation  Right-censored  Strong consistency  Product-limit estimator  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:22/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:24/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
Consensus conditions of continuous-time multi-agent systems with time-delays and measurement noises 期刊论文
AUTOMATICA, 2019, 卷号: 99, 页码: 412-419
Authors:  Zong, Xiaofeng;  Li, Tao;  Zhang, Ji-Feng
Favorite  |  View/Download:35/0  |  Submit date:2019/03/05
Multi-agent system  Time-delay  Measurement noise  Mean square consensus  Almost sure consensus  
STRONG AND WEAK CONVERGENCE RATES OF A SPATIAL APPROXIMATION FOR STOCHASTIC PARTIAL DIFFERENTIAL EQUATION WITH ONE-SIDED LIPSCHITZ COEFFICIENT 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 4, 页码: 1815-1841
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:18/0  |  Submit date:2020/01/10
one-sided Lipschitz coefficient  stochastic Allen-Cahn equation  finite element method  strong and weak convergence rate  Kolmogorov equation  Malliavin calculus  
French-DeGroot社会网络模型的结构辨识与参数估计 期刊论文
控制理论与应用, 2019, 卷号: 36.0, 期号: 011, 页码: 1905-1911
Authors:  董艳萍;  任晓涛;  赵文虓
Favorite  |  View/Download:2/0  |  Submit date:2021/01/14
社会网络  最小二乘算法  参数估计  结构辨识  
An existence-uniqueness theorem and alternating contraction projection methods for inverse variational inequalities 期刊论文
Journal of Inequalities and Applications, 2018, 卷号: 2018, 期号: 1
Authors:  He,Songnian;  Dong,Qiao-Li
Favorite  |  View/Download:19/0  |  Submit date:2019/01/07
Inverse variational inequality  Variational inequality  Lipschitz continuous  Strongly monotone  47J20  90C25  90C30  90C52